Advice Please x

I av completely come off my citalopran medication due to irregular ecg a previously mentioned.

Last week or so I was so well, so calm and dare I say happy, my doctor and I decided I would try not taking the replacement Sertraline.

That was until yesterday. Tears they are flowing. Feeling so low.

Do i stay off the new med and see it out OR start taking the sertraline? Any thoughts.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Only you know how bad it gets without meds, but if you can do it great. Just know the signs.

  • Had to declare being beaten and started the new meds . Feeling worse than I have for a long time. Thanks for your reply. It means a lot.

  • Hi again, I know what you mean I am the same. Just watch for stomach issues, I developed major issues and big weight gain with sertriline and it took me a long time to work out what it was, great med for depression though. I have now gone on a low dose of Efexor instead and I am a lot better. Wishing you well.

  • O heck. See my doctor on Wednesday. I'll check it out. why does everything cause weight gain - why can't something for once may us lose it 8

    Instead. That's a depressing side effect. I was perfectly OK on citalopran till the ecg issue. Now feel I'm back to square one - if not worse. My husband is fed up of my moods . Feel very lonely.

  • You could give it a try but just be aware if stomach starts playing up.

  • How bad is your anxiety x

You may also like...